# SDR MASA2011040502314

- Difficulty date: April 1, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 20,790 hours, 21,981 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Condition: Obstructed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE CARGO WARNING - NO SMOKE.  MX REMOVED BAG FROM SMOKE SENSOR.
